# SDR CALA2022052501331

- Difficulty date: May 24, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N442UA
- Make and model: Airbus A320-232
- Aircraft serial: 780
- Aircraft time: 71,967 hours, 29,819 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Corroded
- Location: Fr69-Fr70
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-3-6185) AFT CABIN, FLOOR STRUCTURE BTW FR69-FR70, LEFT SHEAR PLATE CORRODED. DOT 88-044() REMOVED AND REPLACED SHEAR PLATE P/N: D5347112420200 IAW A320 SR BFM ON NR# 0029991 M 57-42-11 AND 2EA BRACKETS REMOVED AND INSTALLED TO FOM. REMOVE D AND INSTALLED VOR COAX CABLE TO FOM IAW AMM 34-55-00. EMP# V93 3438 WORK ACCOMPLISHED AT ST ENGINEERING AEROSPACE OF MOBILE AT
